About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 294739, 5 pages
http://dx.doi.org/10.1155/2014/294739
Erratum

Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions”

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region 028043, China
2Department of Mathematics, Faculty of Science and Arts, Kilis 7 Aralik University, 79000 Kilis, Turkey

Received 16 June 2013; Accepted 13 November 2013; Published 25 March 2014

Copyright © 2014 Tian-Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian-Yu Zhang, Mevlüt Tunç, Ai-Ping Ji, and Bo-Yan Xi, “Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions”,” Abstract and Applied Analysis, vol. 2014, Article ID 294739, 5 pages, 2014. doi:10.1155/2014/294739